# SDR 2022F00513

- Difficulty date: December 21, 2022
- Submitted: December 21, 2022
- Operation: General aviation
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 25,267 hours, 25,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 69781633
- Condition: Corroded
- Location: Lt Mlg Ww
- Part time: 59,561 hours, 41,372 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG SUPPORT BEAM LINK SUPPORT TO FUSELAGE FRAME INBD CHORD AND SKIN BELOW FUSE STUB FRAME BS 695 EXFOLIATED.
